Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Instaflex cause increased blood pressure?

can anything in instaflex raise blood pressure like glucosamine or turmeric I have RAarth and I take methotrexate advil for osteo arth want to drop the advil and take this for inflamation and pain I am 72 and still very active hope this is good news thanks Dianne in tx
Tue, 7 Apr 2015
Report Abuse
Question is related to
Drug/Medication ,  
Medical Topics
Cardiologist 's  Response
Hello! Thank you for asking on HCM!Regarding your concern i would explain that Instaflex is generally safe except for one of its ingredients, that is Cayenne pepper that may influence blood pressure and contribute to high BP. Nevertheless, when taking that medication you should consult your prescribing doctor and perform frequent check up to assure that your blood pressure has not been influenced so much. If high blood pressure is a persistent finding, then you have to modulate your anti-hypertensive therapy in order to appropriately manage your BP values. Just keep in touch with your doctor.
Hope to have been helpful to you. Greetings! Dr. Iliri
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What increases the blood pressure?

Recent questions on  Glucosamine

doctor1 MD

hello doctor, I want to buy GLUCOSAMINE TABLETS 750 MG with DIACEREIN 50 MG. the composition is Glucosamine sulphate Potassium chloride 750 mg...

doctor1 MD

hi there , frequently i feel a rapid heart beats ends with a little cough for about 1 minute long & that happens every 3 or 4 days although i do a...

doctor1 MD

I went to a Orthopeadic specialist with a knee pain and I was asked to some exercises and prescribed Glucosamine Sulphate and Rabemac 20 tablets....

doctor1 MD

I m an 80 yr. old male and have been on warfarin for years with no problems. P/T 2 days ago was 2.5. First and second urination today was bloody....

doctor1 MD

About a month ago, I started having mild widespread joint aches, and it has gotten worse. The neck and lower back are the most affected but at...

doctor1 MD

HI, I HAVE OSTEOARTHRITIS OF MY RIGHT KNEE. WHEN I WALK I SUDDENLY GET AN EXTREMELY SHARP PAIN IN THE BACK OF MY KNEE , ISTOP SUDDENLY & SCREAM @...

doctor1 MD

my leg muscles and knees feel as if they need some lubrication. they are stiff and difficult to move, sometimes they are really painful. What can I...